# SDR HALA2011021600095

- Difficulty date: February 16, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 72,789 hours, 31,685 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON TAKEOFF AFTER GEAR RETRACTION, EICAS MESSAGE "GEAR NOT DOWN" AND MASTER WARNING ACTIVATED.  LASTED FOR 5 SECONDS.  T/S IAW FIM 31-51-00/101, FIG 109A.  COMPLIED WITH BLOCKS 1,2,3 AND 33.  NO PROBLEMS FOUND DURING TROUBLESHOOTING.
